# SDR AALA2020032549030

- Difficulty date: March 19, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,412 hours, 16,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE INBOARD FLAP LOWER SURFACE LEADING EDGE SKIN WORN 9 INCHES INBOARD OF AFT FLAP BELL CRACK BRACKET. REPAIRED FLAP SRM 57-53-01-2R.
